|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
Viadeo
|
English
|
Français
|
Español
|
العربية
|
 
International Journal of Innovation and Applied Studies
ISSN: 2028-9324     CODEN: IJIABO     OCLC Number: 828807274     ZDB-ID: 2703985-7
 
 
Tuesday 27 February 2024

About IJIAS

News

Submission

Downloads

Archives

Custom Search

Contact

  • Contact us
  • Newsletter:

Connect with IJIAS

  Now IJIAS is indexed in EBSCO, ResearchGate, ProQuest, Chemical Abstracts Service, Index Copernicus, IET Inspec Direct, Ulrichs Web, Google Scholar, CAS Abstracts, J-Gate, UDL Library, CiteSeerX, WorldCat, Scirus, Research Bible and getCited, etc.  
 
 
 

New Weighted Gruss Type Inequalities Via (α, β) Fractional q-Integral Inequalities


Volume 1, Issue 1, November 2012, Pages 76–83

 New Weighted Gruss Type Inequalities Via (α, β) Fractional q-Integral Inequalities

Zoubir Dahmani1 and Abdelkader Benzidane2

1 Laboratory LPAM, Faculty SEI, UMAB University of Mostaganem, Algeria
2 Laboratory LPAM, Faculty SEI, UMAB University of Mostaganem, Algeria

Original language: English

Copyright © 2012 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


In this paper, we use the fractional q-Integrals on a specific time scales to generate some new inequalities of Gruss type. For this paper, some classical results can be deduced as some special case.

Author Keywords: Fractional q-calculus, Integral inequalities, Gruss inequality.


How to Cite this Article


Zoubir Dahmani and Abdelkader Benzidane, “New Weighted Gruss Type Inequalities Via (α, β) Fractional q-Integral Inequalities,” International Journal of Innovation and Applied Studies, vol. 1, no. 1, pp. 76–83, November 2012.